# SDR BSAASDR0703

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 24,753 hours, 32,205 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 1143640681
- Part serial: 468C92
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED DOWN DURING APPROACH, THE GEAR DIDN'T EXTEND, THE RED UNSAFE LIGHT CAME ON, AND THE GREEN GEAR DOWN LIGHTS STAYED OFF.  CREW FOUND THE 2 AMP CONTROL CB POPPED.  GEAR HANDLE WAS PUT BACK UP, THE CB WAS RESET, AND THE CB POPPED AGAIN, WITH THE SAME INDICATION.  GEAR WAS THEN PUMPED DOWN BY HAND, WITH THREE GREEN GEARDOWN LIGHTS.  MAINTENANCE TROUBLESHOT AND REPLACED PC BOARD A316, GEAR WAS CYCLED MULTIPLE TIMES WITH NO FURTHER PROBLEMS.  THERE WAS ONE PREVIOUS INCIDENT OF THE SAME FAILURE ON WITH THE SAME PC BOARD.
